TITLE

Externally positive singular 1D and standard 2D linear discrete systems

AUTHOR(S)
Kaczorek, Tadeusz
PUB. DATE
May 2000
SOURCE
AIP Conference Proceedings;2000, Vol. 517 Issue 1, p583
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Two new classes of externally positive 1D and 2D linear systems are introduced. It is shown that the linear discrete 1D and 2D systems are externally positive if and only if their impulse responses are not negative. The relationship between external and internal positiveness of linear 1D and 2D systems are also discussed. © 2000 American Institute of Physics.
ACCESSION #
6029419

 

Related Articles

  • Fuzzy Anti-Windup Schemes for PID Controllers. El Alaoui, E. Chakir; Ayad, H.; Doubabi, S. // International Journal of Applied Engineering Research;2006, Vol. 1 Issue 3, p295 

    In this paper, we propose fuzzy compensator based on Anti Windup (AW) approaches for linear systems subject to control constraints which are in turn controlled by a standard PID controller and a fuzzy PID controller. The fuzzy compensation block provides feedback correction terms to improve the...

  • Discrete-Time Sliding Mode Controller Design with State Estimator and Disturbance Observer. Jeang-Lin Chang // Electrical Engineering;May2007, Vol. 89 Issue 5, p397 

    Abstract��In this paper, a discrete-time output feedback sliding mode controller for a class of MIMO linear systems with matched disturbances is proposed. Both a state estimation and a disturbance observer are included in the control scheme so that the system states and the upper bound...

  • Generalized PI observer design for linear systems. AI-GUO WU; GUANG-REN DUAN // IMA Journal of Mathematical Control & Information;Jun2008, Vol. 25 Issue 2, p239 

    A parametric design approach for generalized proportional�integral (PI) observers of linear systems is proposed. Based on an explicit parametric general solution to a type of Sylvester matrix equations, complete parameterizations for all observer gains are presented. Moreover, the...

  • Feedback theory for time-varying regular linear systems with input and state delays. HADD, SAID; RHANDI, ABDELAZIZ; SCHNAUBELT, ROLAND // IMA Journal of Mathematical Control & Information;Mar2008, Vol. 25 Issue 1, p85 

    We show that the class of regular time-varying systems is invariant under perturbations by time-varying state and input delays. In particular, we give explicit formulas of the resulting input, output and input�output maps. This result is used to solve the feedback problem for the delayed...

  • Convexity of Reachable Sets of a Smooth Linear Control System in Phase Variables. Topunov, M. V. // Automation & Remote Control;Nov2004, Vol. 65 Issue 11, p1761 

    A smooth control system that is linear in phase variables is studied. Sufficient conditions for the convexity of its reachable set are derived so that the Pontryagin maximum principle can be effectively applied to study the control system.

  • Robust Stability of Linear Discrete Stationary Systems with Uncertainty Bounded in the Anisotropic Norm. Kurdyukov, A. P.; Maksimov, E. A. // Automation & Remote Control;Dec2004, Vol. 65 Issue 12, p1977 

    The requirement that uncertainty of the model parameters should be bounded in the anisotropic norm is regarded as one of the possible ways to relax the conditions of the small-gain theorem which guarantee internal stability of the linear stationary system. Within the framework of this approach,...

  • On the equations and properties of zero dynamics of linear controlled stationary systems. Il’in, A.; Korovin, S.; Fomichev, V. // Differential Equations;Dec2006, Vol. 42 Issue 12, p1696 

    The article focuses on the equations and properties of zero dynamics of linear controlled stationary systems. The authors presented the three related problems in the description of the zero dynamics. These problems include, finding the equations and dimension as well as computing the spectrum of...

  • Integral Pseudo Sliding Mode Control for Linear Systems. Hamouda, Kamel Ben; Sellami, Anis; Ksouri, Mekki // International Review of Automatic Control;Jul2011, Vol. 4 Issue 4, p520 

    In this work, a new control strategy combining integral sliding mode and multi-model concept is developed. It is based on a finite set of dynamic commutation surfaces, which allow to have a completely robust behavior with respect to certain classes of uncertainties and to eliminate the...

  • On an Extension of a Linear Control Problem with Phase Constraints. Morina, S. // Differential Equations;Apr2005, Vol. 41 Issue 4, p518 

    This article deals with the investigation of trajectory pencils of a linear control system with integral constraints on the controls. The use of finitely additive measures of bounded variation permits one to describe the effects induced by the asymptotics of ordinary controls; in particular,...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics